| Catalog Number |
6000-670-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, during a procedure while verifying accuracy, the head was rotated up or down as pointer showed elevation off skull when touching on top of skull.Surface matching was done and collected an even distribution of points.The depth on top of skull was improved but the registration rotated axially as it showed anterior when checking the left ear canal and posterior when checking the right ear canal.2 more surface registration attempts were performed.Per the surgeon the registration was off with a posterior shift.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: h3, h6
device evaluation: follow-up report submitted to document the device evaluation.
Event or Problem Description